Open Access
2005-2006 The set of continuous piecewise differentiable functions.
Nikolaos Efstathiou Sofronidis
Author Affiliations +
Real Anal. Exchange 31(1): 13-22 (2005-2006).


The purpose of this article is to show that if $-\infty < \alpha <\beta <\infty $, then the set $PD_{\alpha }^{\beta }$ of piecewise differentiable functions in $C([\alpha ,\beta ],{\mathbb R})$ is ${\bf \Pi }_{1}^{1}$-complete.


Download Citation

Nikolaos Efstathiou Sofronidis. "The set of continuous piecewise differentiable functions.." Real Anal. Exchange 31 (1) 13 - 22, 2005-2006.


Published: 2005-2006
First available in Project Euclid: 5 June 2006

zbMATH: 1094.03035
MathSciNet: MR2218185

Primary: 03E15
Secondary: 26A99

Keywords: ${\bf \Pi }_{1}^{1}$-complete sets , Piecewise differentiable functions

Rights: Copyright © 2005 Michigan State University Press

Vol.31 • No. 1 • 2005-2006
Back to Top